# SDR HEEA0014972

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 1184961
- Condition: Making Metal
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SYSTEM COOLER MAKING METAL.
